# SDR C2XA11TY144

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 24,315 hours, 13,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS IN BNA WHEN THE EMERGENCY LIGHT AT THE EXIT ROLL WAS INOP.  MAINTENACE RELAMPED THE LIGHT IAW EMB 145 AMM 33-50-00.  OPS CHECK GOOD AND RELEASED.
